Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 9, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Mar 29, 2011, 4:51 PM EDT for Miami-Dade County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2011, 4:51 PM EDT (20:51 UTC)
- Expired
- Mar 29, 2011, 5:11 PM EDT
- In force
- 20 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 17 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
817
WUUS52 KMFL 292051
SVRMFL
FLC086-292130-
/O.NEW.KMFL.SV.W.0009.110329T2051Z-110329T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
451 PM EDT TUE MAR 29 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
* UNTIL 530 PM EDT
* AT 449 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES NORTHWEST OF HOMESTEAD GENERAL AIRPORT...AND MOVING
SOUTHEAST AT 25 MPH.
* THE STORM WILL AFFECT...
HOMESTEAD GENERAL AIRPORT...
FLORIDA CITY...
REDLAND...
HOMESTEAD MIAMI SPEEDWAY...
HOMESTEAD BAYFRONT PARK...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.
&&
LAT...LON 2543 8032 2541 8032 2526 8052 2552 8073
2568 8057 2546 8032 2544 8031
TIME...MOT...LOC 2051Z 319DEG 21KT 2553 8059
$$
GREGORIA1 follow-up statement
251
WWUS52 KMFL 292111
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT TUE MAR 29 2011
FLC086-292121-
/O.CAN.KMFL.SV.W.0009.000000T0000Z-110329T2130Z/
MIAMI-DADE FL-
511 PM EDT TUE MAR 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MIAMI-DADE COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED FOR SOUTHERN MIAMI-DADE COUNTY.
LAT...LON 2543 8032 2541 8032 2526 8052 2552 8073
2568 8057 2546 8032 2544 8031
TIME...MOT...LOC 2111Z 319DEG 21KT 2544 8051
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 4:09 PM EDT, 42 minutes earlier.
Area forecast discussion, Mar 29, 4:09 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 409 PM EDT TUE MAR 29 2011 .UPDATE... SHOWERS AND THUNDERSTORMS HAVE DEVELOP OVER THE INTERIOR AREAS OF MIAMI-DADE AND BROWARD COUNTIES THIS AFTERNOON. THESE STORMS WILL PUSH EAST INTO THE METRO AREAS DURING THE AFTERNOON AND EARLY EVEN HOURS. SO HAVE UP THE POPS FOR BROWARD AND MIAMI-DADE COUNTIES FOR REST OF THIS AFTERNOON INTO EARLY EVENING HOURS. && BAXTER .PREV DISCUSSION... /ISSUED 238 PM EDT TUE MAR 29 2011/ ..POSSIBLE STRONG STORMS ON THURSDAY FOR SOUTH FLORIDA... DISCUSSION... THE STATIONARY FRONT WILL CONTINUE TO DISSIPATE THIS AFTERNOON OVER CENTRAL FLORIDA. THIS WILL KEEP THE STEERING FLOW OVER THE CWA IN A SOUTH TO SOUTHWEST DIRECTION AND ALLOW FOR THE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THAT DO DEVELOP OVER THE INTERIOR AREAS TO PUSH NORTH TO NORTHEAST AND TOWARDS THE LAKE OKEECHOBEE AND EASTERN SECTIONS OF SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. SO WILL CONTINUE THE CHANCE POPS FOR THE AREA THROUGH THIS AFTERNOON WITH THE HIGHEST POPS OVER THE LAKE OKEECHOBEE AND NORTHEAST PORTIONS OF THE CWA. THE SHOWERS AND THUNDERSTORMS SHOULD END OVER THE CWA THIS EVENING AS THE HEATING OF THE DAY IS LOST. HOWEVER...THE WINDS WILL BECOMING AROUND TO THE SOUTHEAST DIRECTION AS HIGH PRESSURE BUILDS OVER THE CWA FROM THE FLORIDA KEYS. SO THIS WILL ALLOW FOR A FEW SHOWER TO WORK INTO THE EAST COAST METRO AREAS DURING THE OVERNIGHT HOURS. SO WILL END THE SHOWER AND THUNDERSTORM THREAT FOR MOST AREAS BY MIDNIGHT NIGHT...WITH THE EAST COAST AREAS SEE SLIGHT CHANCE OF SHOWERS AFTER MIDNIGHT. THERE COULD ALSO BE SOME FOG FORMATION OVER THE INTERIOR AND WEST COAST AREAS LATE TONIGHT...DUE TO THE LOW LEVEL MOISTURE IN PLACE ALONG WITH THE LIGHT WINDS. WEDNESDAY INTO THURSDAY... THE HIGH WILL REMAIN OVER SOUTH FLORIDA ON WEDNESDAY BEFORE GETTING PUSH EAST INTO THE ATLANTIC WATERS WEDNESDAY NIGHT INTO THURSDAY...AS A TROUGH OF LOW PRESSURE MOVES EAST FROM THE CENTRAL PLAIN STATES INTO THE EASTERN US. THIS WILL ALLOW FOR A COLD FRONT TO WORK INTO CENTRAL FLORIDA ON THURSDAY...AND ALLOW FOR THE STEERING FLOW TO SWING FROM A SOUTHEAST DIRECTION WEDNESDAY TO A SOUTHWEST DIRECTION ON THURSDAY WHILE BECOMING BREEZY BY THURSDAY OVER THE CWA. THIS BREEZY SOUTHWEST STEERING FLOW WILL ALLOW FOR TEMPERATURES TO WARM UP TO NEAR RECORD HIGHS OVER THE EAST COAST METRO AREAS ON THURSDAY. MORE ON THIS IN THE CLIMATE SECTION BELOW. AT THE SAME TIME...A MID TO UPPER LEVEL JET OF 100 TO 130 KNOTS WILL BE MOVING THROUGH CENTRAL FLORIDA WITH A LOW TO MID LEVEL JET OF 40 TO 50 KNOTS WORKING THROUGH SOUTH CENTRAL FLORIDA. THIS WILL ALLOW FOR THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT OVER SOUTH FLORIDA WHERE SOME OF THEM COULD BECOME STRONG. THE STORM PREDICTION CENTER HAS ALSO PUT THE NORTHERN AREAS OF THE CWA IN A SLIGHT RISK OF SEVERE WEATHER FOR THURSDAY. SO WILL MENTION THIS IN THE HWO AFTERNOON PACKAGE FOR THURSDAY. IF THIS TREND CONTINUES IN LATER FORECAST THEN THE POSSIBILITY OF STRONG OR EVEN SEVERE WORDING WILL BE NEEDED IN THE ZONES FOR THURSDAY IN LATER FORECAST PACKAGES. EXTENDED FORECAST... ONCE THE FRONT CLEAR SOUTH FLORIDA ON FRIDAY...HIGH PRESSURE WILL THEN BUILD BACK INTO THE AREA FROM THE NORTH FOR THIS WEEKEND INTO EARLY NEXT WEEK. THIS WILL BRING BACK THE DRY WEATHER TO THE AREA FOR THIS WEEKEND INTO EARLY NEXT WEEK. MARINE... THE WINDS WILL CONTINUE TO SOUTHERLY THIS AFTERNOON BEFORE BACKING TO A SOUTHEAST DIRECTION LATE TONIGHT INTO WEDNESDAY. THE WINDS WILL THEN SWING TO A SOUTHWEST DIRECTION ON THURSDAY AHEAD OF A COLD FRONT. THE SPEEDS WILL BE LESS THAN 15 KNOTS TONIGHT THROUGH WEDNESDAY NIGHT...BEFORE INCREASING INTO 15 TO 20 KNOTS ON THURSDAY OVER ALL OF THE CWA WATERS. THIS WILL KEEP THE SEAS BELOW 6 FEET THROUGH THURSDAY. SO BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS. SOME OF THE THUNDERSTORMS COULD EVEN BE STRONG ON THURSDAY OVER THE CWA WATERS. FIRE WEATHER... THE RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT ON WEDNESDAY INTO THURSDAY OVER SOUTH FLORIDA...BUT COULD FALL DOWN INTO THE UPPER 30S ON THURSDAY OVER THE EAST COAST METRO AREAS. SO AT THIS TIME DO NO EXPECT ANY PROBLEMS IN THE FIRE WEATHER THROUGH THURSDAY. CLIMATE... THE HIGHS ON THURSDAY SHOULD BE ABLE TO GET UP TO AROUND 90 DEGREES ALONG THE EASTERN AREAS OF THE CWA...DUE TO THE SOUTHWEST BREEZY WINDS. HERE ARE THE FORECAST HIGHS AND RECORD HIGHS FOR THURSDAY: CITIES FORECAST HIGHS RECORD HIGHS MIAMI 90 91 - 2000 FORT LAUDERDALE 90 92 - 2000 WEST PALM BEACH 90 92 - 1926 MIAMI BEACH 88 90 - 1980 && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 87 72 90 / 30 20 10 50 FORT LAUDERDALE 74 86 74 90 / 20 20 10 50 MIAMI 73 88 73 90 / 20 20 10 40 NAPLES 70 86 72 84 / 10 20 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...54/BNB AVIATION/RADAR/FIRE...47/RGH
Hazardous weather outlook, Mar 29, 2:09 PM EDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 209 PM EDT TUE MAR 29 2011 FLZ063-066>075-168-172>174-300915- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 209 PM EDT TUE MAR 29 2011 ...SCATTERED SHOWERS AND THUNDERSTORMS MAINLY IN THE AFTERNOON... ...SOME THUNDERSTORMS COULD PRODUCE STRONG GUSTY WINDS AND SMALL HAIL... ...SLIGHT RISK OF URBAN TYPE FLOODING... ...STRONG THUNDERSTORMS POSSIBLE THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA AND ADJACENT WATERS TODAY. THE PRIMARY HAZARD WILL BE FREQUENT TO EXCESSIVE LIGHTNING STRIKES, ALTHOUGH A FEW STORMS COULD BECOME STRONG WITH WIND GUSTS TO NEAR 45 TO 55 MPH AND SMALL HAIL. WIND: WITH THE OCCURRENCE OF A THUNDERSTORM, GUSTY WINDS TO NEAR 45 TO 55 MPH MAY BE POSSIBLE. HAIL: UP TO DIME SIZED HAIL IS POSSIBLE WITH THE STRONGEST STORMS. FLOODING: DUE TO THE WIDESPREAD RAINFALL ACROSS SOUTH FLORIDA ON MONDAY, ANY ADDITIONAL RAINFALL ACCUMULATION TODAY WILL MORE EASILY RUNOFF. THEREFORE, THERE IS A SLIGHT RISK OF URBAN TYPE FLOODING ACROSS SOUTH FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY AHEAD OF AN APPROACHING COLD FRONT. A FEW STORMS COULD BE STRONG WITH THE MAIN IMPACT BEING STRONG GUSTY WINDS, FREQUENT TO EXCESSIVE LIGHTNING, SMALL HAIL AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Mar 29, 3:10 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 310 PM EDT TUE MAR 29 2011 FLZ073-074-291945- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL- 310 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MIAMI-DADE COUNTY * FOR GUSTY WINDS UP TO 55 MPH * UNTIL 345 PM EDT AT 308 PM EDT...STRONG THUNDERSTORM 3 MILES WEST OF INTERSECTION KROME AND KENDALL DRIVE...MOVING SOUTHWEST AT 25 MPH. THIS STORM WILL AFFECT INLAND RURAL AREAS OF CENTRAL MIAMI-DADE COUNTY. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF UP TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2590 8050 2575 8031 2558 8052 2570 8066 TIME...MOT...LOC 1909Z 033DEG 20KT 2570 8053 GREGORIA
Special weather statement, Mar 29, 3:32 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 332 PM EDT TUE MAR 29 2011 FLZ073-292000- INLAND MIAMI-DADE FL- 332 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MIAMI-DADE COUNTY * FOR GUSTY WINDS FROM 45 TO 55 MPH * UNTIL 400 PM EDT AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF INTERSECTION KROME AND KENDALL DRIVE...MOVING SOUTH AT 15 MPH. * THE STORM WILL AFFECT... SW 237TH AVE... SW 160TH ST... REDLAND... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2548 8051 2549 8069 2574 8064 2573 8049 TIME...MOT...LOC 1931Z 009DEG 13KT 2563 8056 GREGORIA
Special weather statement, Mar 29, 3:47 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 347 PM EDT TUE MAR 29 2011 FLZ070-073-075-292045- MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND MIAMI-DADE FL- 347 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN MIAMI-DADE COUNTY SOUTHEASTERN COLLIER COUNTY NORTHEASTERN MAINLAND MONROE COUNTY * FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS FROM 45 TO 55 MPH. * UNTIL 445 PM EDT AT 343 PM EDT...STRONG THUNDERSTORM NEAR DADE-COLLIER TRAINING AIRPORT...MOVING EAST AT 5 MPH. * THE STORM WILL AFFECT... FORTYMILE BEND... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2593 8071 2572 8069 2574 8105 2591 8106 TIME...MOT...LOC 1946Z 272DEG 6KT 2583 8089 KOB
Special weather statement, Mar 29, 3:54 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 354 PM EDT TUE MAR 29 2011 FLZ071-072-292030- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 354 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BROWARD COUNTY * FOR GUSTY WINDS FROM 45 TO 55 MPH AND UP TO NICKEL-SIZED HAIL * UNTIL 430 PM EDT AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY...MOVING SOUTH AT 10 MPH. * THE STORM WILL AFFECT... MILE MARKER 30 ON ALLIGATOR ALLEY... EAST TOLL GATE ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2611 8041 2605 8056 2626 8061 2631 8048 TIME...MOT...LOC 1954Z 338DEG 8KT 2622 8054 GREGORIA
Special weather statement, Mar 29, 4:11 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 411 PM EDT TUE MAR 29 2011 FLZ073-074-173-292045- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI- DADE COUNTY FL- 411 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MIAMI-DADE COUNTY * FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL * UNTIL 445 PM EDT AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF THE HAMMOCKS...MOVING SOUTHEAST AT 10 MPH. * THE STORM WILL AFFECT... METRO ZOO... THE REDLAND... INLIKITA... WEST PERRINE... GOULDS... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2556 8031 2546 8043 2564 8056 2568 8041 TIME...MOT...LOC 2010Z 324DEG 9KT 2561 8046 GREGORIA
Special weather statement, Mar 29, 4:37 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 437 PM EDT TUE MAR 29 2011 FLZ066-067-070>072-292115- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 437 PM EDT TUE MAR 29 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BROWARD COUNTY SOUTHWESTERN PALM BEACH COUNTY SOUTHEASTERN HENDRY COUNTY EXTREME EAST CENTRAL COLLIER COUNTY * FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...AND UP TO NICKEL-SIZED HAIL. * UNTIL 515 PM EDT AT 435 PM EDT...DOPPLER RADAR HAS INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ROTENBERGER WILDLIFE MANAGEMENT AREA TO 5 MILES SOUTH OF MILE MARKER 30 ON ALLIGATOR ALLEY...MOVING NORTHEAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... ROTENBERGER WILDLIFE MANAGEMENT AREA... EAST TOLL GATE ON ALLIGATOR ALLEY... INTERSECTION I-75 AND U.S. 27... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2649 8066 2617 8040 2598 8057 2633 8101 TIME...MOT...LOC 2036Z 245DEG 13KT 2633 8087 2608 8055 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 21 min |
| Mar 28, 8:55 PM EDT | Special Marine Warning | MFL | 50 min | |
| Mar 28, 11:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 29, 12:41 AM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 29, 3:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Mar 29, 3:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Mar 29, 3:47 PM EDT | Special Weather Statement | MFL | Monroe | 58 min |
| Mar 29, 3:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Mar 29, 4:02 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 58 min |
| Mar 29, 4:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Mar 29, 4:22 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 25 min |
| Mar 29, 4:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Mar 29, 4:48 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 57 min |
| Mar 29, 5:16 PM EDT | Special Weather Statement | MFL | Broward | 59 min |
| Mar 29, 5:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 22 min |
| Mar 29, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Mar 29, 5:34 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 27 min |
| Mar 29, 5:38 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Mar 29, 6:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 58 min |
| Mar 29, 6:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 29, 6:14 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.